| Model Number |
3L80-22 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely depressed co2 results for two patients.The following data was provided (patient reference range: 23 - 31 mmol/l): sid (b)(6): initial 7.0 mmol/l, repeat 24 mmol/l.Sid (b)(6): initial 9 mmol/l, repeat 27 mmol/l no impact to patient management was reported.
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from carbon dioxide, 03l80-22, and manufacturing site in section d of this report (wiesbaden) to architect c4000 instrument, 02p24-40, and manufacturing site of new suspect device (irving, texas).Mdr number 3016438761-2022-00537-00 has been submitted and all further information will be documented under that mdr number.H3 other text : device evaluation in progress.